# SDR AALA202205029862

- Difficulty date: April 30, 2022
- Submitted: May 2, 2022
- Operation: Air carrier
- Aircraft: N181UW
- Make and model: Airbus A321-211
- Aircraft serial: 1531
- Aircraft time: 69,063 hours, 26,108 cycles
- System (JASC): 2540 · Lavatories
- Part: Handle
- Condition: Lack Of Lube
- Location: Zone 900 - Lav/G
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD LAVATORY DOOR DIFFICULT TO OPEN AND CLOSE. LUBRICATED LAVATORY DOOR HANDLE AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
